# SDR AWXA200301006

- Difficulty date: September 1, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 63,942 hours, 51,813 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Part serial: 895
- Condition: Binding
- Location: Nr 1 Engine
- Part time: 35,909 hours, 30,614 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EN ROUTE FROM ONT TO PHX AT CRUISE RECEIVED HIGH OIL TEMPERATURE LIGHT, FOLLOWED QUICK REFERENCE HANDBOOK AND SHUTDOWN THE NO. 1 ENGINE, LANDED AT PHX WITHOUT FURTHER EVENT. MAINTENANCE INSPECTED THE ENGINE AND FOUND THE FUEL HEAT VALVE STUCK IN THE OPEN POSITION, REMOVED AND REPLACED FUEL HEAT DEICING AIR VALVE IAW BMM 73-14-11, PG. 401, OPERATIONAL CHECK WAS GOOD. WIND-MILLING DETERMINED TO BE LESS THAN 30 MINUTES, INSPECTED CHIP DETECTORS, NO DEFECTS NOTE, REMOVED AND REPLACED OIL FILTER AND CHANGED OIL.
